# SDR CA960417504

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Lt Air Cond
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER SELECTING LEFT AIR CONDITIONING SUPPLY SWITCH TO "HIGH BLEED OFF" ON GROUND WITH A.P.U. RUNNING, STRONG HEAT ODOUR DETECTED IN CABIN. MAINTENANCE CHANGED LEFT COALESCER BAG.
